Adverse outcome of using tilmicosin in a lamb with multiple ventricular septal defects

Georgios Christodoulopoulos

    Research output: Contribution to journalArticlepeer-review

    8 Citations (Scopus)

    Abstract

    A 15-day-old, 6.08 kg, lamb was injected subcutaneously with tilmicosin 15 mg/kg body weight. Approximately 15 min later, the lamb died. During necropsy, the heart was found to have multiple ventricular septal defects. Death was attributed to sudden heart failure due to the cardiac effects of tilmicosin in a heart having congenital defects.

    Original languageEnglish
    Pages (from-to)61-63
    Number of pages3
    JournalCanadian Veterinary Journal
    Volume50
    Issue number1
    Publication statusPublished - Jan 1 2009

    ASJC Scopus subject areas

    • veterinary(all)

    Fingerprint

    Dive into the research topics of 'Adverse outcome of using tilmicosin in a lamb with multiple ventricular septal defects'. Together they form a unique fingerprint.

    Cite this